JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON THE LEFSCHETZ FIXED POINT THEOREM FOR ADMISSIBLE SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON THE LEFSCHETZ FIXED POINT THEOREM FOR ADMISSIBLE SPACES
AGARWAL, RAVI P.; O`REGAN DONAL;
  PDF(new window)
 Abstract
The Lefschetz fixed point theorem is extended to compact continuous maps defined on an admissible subset of a Hausdorff topological space.
 Keywords
Lefschetz fixed point theorem;compact continuous maps;admissible subset;Hausdorff topological space;
 Language
English
 Cited by
1.
On a generalized Poincaré-Hopf formula in infinite dimensions, Discrete and Continuous Dynamical Systems, 2010, 29, 3, 953  crossref(new windwow)
 References
1.
H. Ben-El-Mechaiekh, Spaces and maps approximation and fixed points, J. Comput. Appl. Math. 113 (2000), 283-308 crossref(new window)

2.
G. Fournier and A. Granas, The Lefschetz fixed point theorem for some classes of non-metrizable spaces, J. Math. Pures Appl. 52 (1973), 271-284

3.
A. Granas, Generalizing the Hopf-Lefschetz fixed point theorem for non-compact ANR's, Symp. on Infinite Dimensional Topology (Louisiana State Univ., Baton Rouge, La. 1967), Ann. of Math. Stud. 1972, no. 69. 119-130

4.
J. L. Kelley, General Topology, D. Van Nostrand Reinhold Co. New York, 1955